MAUDE Adverse Event Report: AV-TEMECULA-CT GUIDE WIRE ACCESSORY KIT; ACCESSORIES

AV-TEMECULA-CT GUIDE WIRE ACCESSORY KIT; ACCESSORIES
Catalog Number 22295-115
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Internal file number - (b)(4): during processing of this complaint, attempts were made to obtain complete event, patient and device information.Estimated date of event.The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents from this lot.It is likely that the devices were not properly aligned while attempting to connect thus resulting in the reported loose connection and ultimately resulting in the reported leak.There is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported that the seal of the rotating hemostatic valve was loose and a leak was noted.The procedure was successfully completed with the same device.There was no clinically significant delay in the procedure and no adverse patient effects.No additional information was provided.

Brand Name
GUIDE WIRE ACCESSORY KIT
Common Device Name
ACCESSORIES
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7366976
Report Number2024168-2018-02126
Device Sequence Number16153153
Product Code DQX
UDI-Device Identifier08717648079627
UDI-Public08717648079627
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K950752
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 03/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2019
Device Catalogue Number22295-115
Device Lot Number60089845
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2018
Initial Report FDA Received Date03/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1